Motion in periodic potentials

Asch J, Knauf A (1998)

Publication Type: Journal article, Original article

Publication year: 1998


Publisher: Institute of Physics: Hybrid Open Access

Book Volume: 11

Pages Range: 175--200

Journal Issue: 1

DOI: 10.1088/0951-7715/11/1/011

Authors with CRIS profile

How to cite


Asch, J., & Knauf, A. (1998). Motion in periodic potentials. Nonlinearity, 11(1), 175--200.


Asch, Joachim, and Andreas Knauf. "Motion in periodic potentials." Nonlinearity 11.1 (1998): 175--200.

BibTeX: Download